# SDR RAIA960113

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Part number: S7931000600000
- Condition: Cracked
- Location: Rt Engine
- Part time: 11,112 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

STL - FLT 7232 - LOW OIL PRESSURE INDICATION RIGHT ENGINE, SHUT DOWN ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT IN PIA. MAINTENANCE REFLARED LINE AT OIL PRESSURE MANIFOLD BLOCK, PERFORMED GROUND RUNS, OPERATIONAL AND LEAK CHECKS GOOD, AIRCRAFT RELEASED.  (X)
